# SDR HEEA107343

- Difficulty date: April 5, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N292PH
- Make and model: Skrsky S92A
- Aircraft serial: 920008
- Aircraft time: 85 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS76D10212SS000
- Condition: Leaking
- Location: Hyd System
- Part time: 85 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FIRST FLIGHT OF DAY, IN CRUISE HYD SERVO ONE LIGHT FOLLOWED BY HYD PUMP ONE LIGHT AND ONE HYD PRESSURE WENT TO ZERO.  FOUND PIN HOLE IN HOSE UNDER CLAMP.  REPLACED HOSE AND CLAMP.
